# SDR DL757100281

- Difficulty date: October 20, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Separated
- Location: Nr 5 Left Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAP TEST INDICATES SKIN SEPARATION ON LT WING SLAT T/E WEDGES, OTBD END , T/E DIRECTLY IN LINE WITH THE MAIN TRACK.  REMOVED DAMAGED SECTION AND REPAIRED AT SAA SAT REF NON ROUTINE CARD 143409.
